Weak decidability of some modal extention of trigonometry
Fundamenta Mathematicae, Tome 81 (1973) no. 3, pp. 255-260
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_81_3_255_260,
author = {H. Dishkant},
title = {Weak decidability of some modal extention of trigonometry},
journal = {Fundamenta Mathematicae},
pages = {255--260},
year = {1973},
volume = {81},
number = {3},
doi = {10.4064/fm-81-3-255-260},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-81-3-255-260/}
}
H. Dishkant. Weak decidability of some modal extention of trigonometry. Fundamenta Mathematicae, Tome 81 (1973) no. 3, pp. 255-260. doi: 10.4064/fm-81-3-255-260
Cité par Sources :